It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 Showing 1 - 20 of 76 for dilantin for pain. (0.011 seconds)


... feel like my legs are going to give out. After the seizures now, I have physical pain on my left side. ... (1 replies)
... dancing vision. Not quite as bad as high Dilantin doses make you feel almost drunk and groggy, but still very annoying. ... (1 replies)
... I know of two other people and myself in the same town that was on Dilantin and all three of us had the same problems. ... (6 replies)

Dilantin Levels
Aug 10, 2008
... I am new here and came bearing questions. I have been on Dilantin for 35 years and my levels have always fluctuated. Recently I went toxic. The lab called and said my level was 61.0. ... (18 replies)
... ankles are swollen. I was on 300mg of dilantin and the doctor almost over dosed me. I don't know how anyone could take higher doses. ... (13 replies)
... I have never had a seizure but was placed on Dilantin for preventative reasons. I have been on it since surgery. This week I called my doc to report gum tenderness and joint pain. ... (2 replies)
Dilantin
Mar 27, 2001
... I've been on Dilantin for 7 years. ... (3 replies)
... I take dialntin. I have pain in my right foot around the joint of the second toe and into the ball of my foot. Sometimes it is slightly numb and uncomfortable. It also gets swollen.... ... (6 replies)
... Well....I have been taking dilantin for almost a year..I'm 23... Do you think I will get that foot pain? ... (13 replies)
... Same doctor has told me on different visits that my foot pain and numbness is caused by pinched nerves, or added weight, or arthritis, etc. But, he won't say that it's caused by Dilantin. ... (6 replies)
... Yep, I had long term side effects from the Dilantin. 30 years. It put me in the hospital and the docs thought that there was something wrong with my heart. LOL I told them it was the Dialntin but no one really wantede to listen. So I went to a new Neuro & she started me on Lamictal XR. I felt great for about a month & on 200 mg.'s while weaning of the Dilantin. Assoon... (7 replies)
... I have been taking dilantin since 1991, 500 mg a day is the effective dose for me. The only problems occurred after a lowering of dose by my docter. ... (9 replies)
... eathing, and my heart almost beat out of my chest. These symptoms then continued into the day. The end result was neuropathy in both arms and legs caused by the Dilantin usage. I was told by several doctors the neuropathy was the result of the Dilantin destroying nerve connections. ... (4 replies)
... Two years ago I was also diagnosed with neuropathy in both my legs and arms. I was told the cause was the longterm Dilantin usage. ... (1 replies)
... Hi i am new - just found this board have hundreds of questions and alot to share and a lot which can help people 1 morning my right leg went numb and i thought it was a sprain this was in 2002 i was told i had an AVM (arterio venus malformation) after a few scans I went thur the surgery - and it went well but my right side went almost paralysed - but i trained with my... (7 replies)
... I am not an expert nor trained in medicine, and my experiences are anecdotal. I've been on Dilantin for over two years for nerve damage pain. ... (4 replies)
Dilantin Levels
Aug 3, 2007
... No, they're actually not the same thing. When I was on Dilantin, they first put me on the generic, and my blood levels were nonexistant. So my doctior switched me to the brand name, because he said the amount of actual meds (or the concentration, or something like that) in generic vs. brand name is usually different. The brand name was a little better, but he couldn't get the... (18 replies)
... I took Dilantin for nerve pain, no epilepsy involved. ... (11 replies)
... Yes it changes for me too. Sometimes it is not there at all. And then sometimes it really hurts and is slightly swollen so that my shoes are tight. ... (6 replies)
... Hi, i am new to the board so sorry if i engaged without knowing any of you. I was wondering if you were told before you started or as you started this medicine the long term effect (and side effects) they would have on your health system. Seems to be a recurrent problem with a lot of medicine we are given. ty mezzedup (13 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 07:11 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!